My doctor gave it to me to help me wean off of percocets which I have been taking for a couple of years now for severe back and neck problems. I have been using the patch for a little over a week. I first started off with leg cramping and headaches, but am now having swelling of my hands and feet and am starting to gain weight as well. ???
Are you talking of Clonidine patches?
For clonidine skin patches, the most common side effects included:
Skin irritation at the patch site -- in up to 51% of people; Dry mouth -- up to 25%; Drowsiness -- up to 12%; Fatigue -- up to 6%; Headache -- up to 5%; Darkening of the skin at the patch site -- up to 5%.
If the side effects get too bothersome, it is recommended to speak to the doc/pharmacist who prescribed the med to either change the med or alter dosage, take care, be well & safe!
- Clonidine Information for Consumers
- Clonidine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonidine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Apr 2010 • 4 answers
Posted 24 May 2013 • 1 answer
Posted 8 Jun 2013 • 2 answers
Posted 19 Feb 2014 • 2 answers
Posted 13 Jul 2016 • 0 answers